# SDR 2008UALA01481

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 36,961 hours, 4,473 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 50 RT INOP.  RESECURED CONNECTOR.  OP CHECKED NORMAL.
